# SDR V0XD20150214044

- Difficulty date: February 11, 2015
- Submitted: February 14, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 28,115 hours, 20,404 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Channel
- Part number: CC670392511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO FUSELAGE FAIRING CTR SUPPORT STRAP IS CRACKED.  FABRICATED NEW STRAP IAW DWG CC670-39171 & REPLACED CHANNEL.
